@ARTICLE{,
author = {E. Lamagna},
journal = {IEEE Transactions on Computers},
title = {The Complexity of Monotone Networks for Certain Bilinear Forms, Routing Problems, Sorting, and Merging},
year = {1979},
volume = {28},
number = {},
pages = {773-782},
keywords={sorting; Bilinear form; combinational complexity; homomorphic mapping; merging; monotone increasing Boolean function; routing network; shifting},
doi = {10.1109/TC.1979.1675245},
url = {doi.ieeecomputersociety.org/10.1109/TC.1979.1675245},
ISSN = {0018-9340},
month={10}
}